Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A new characterization of $AR\left( \mathfrak{M} \right)$ and $ANR\left( \mathfrak{M} \right)$

Author: Neil Gray
Journal: Bull. Amer. Math. Soc. 75 (1969), 607-609
MathSciNet review: 0239561
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. MR 0216473
  • 2. Neil Gray, Note on a paper of Wojdysławski, Fund. Math. 63 (1968), 215–216. MR 0234406
  • 3. M. Wojdyslawski, Rétractes absolus et hyperespaces des continus, Fund. Math. 32 (1939), 184-192.

Additional Information